# SDR DALA2025061904618

- Difficulty date: June 14, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 31,268 hours, 12,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7392513) EMER LIGHTS INOP DURING OP TEST AT 1-5DC. R/R BATT CHARGER AND BATT REF B737N AMM 33-51. OPS TEST GOOD.
